Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1977, Volume 45, Issue 5

A Logit Model of Homeownership<1081:ALMOH>2.0.CO;2-S
p. 1081-1097

ingche M. Li

This paper estimates all possible multidimensional interaction effects in a logit model of homeownership, assesses the relative importance of these interactions, and interprets the results in light of existing theories of housing consumption.

Log In To View Full Content

Journal News